American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 174 found      Go to page: 1 2 3 4 > >>

[1] David Treumann. Morse theory and toric vector bundles. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Laura Escobar and Karola Mészáros. Toric matrix Schubert varieties and their polytopes. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[3] Richard Lärkäng and Finnur Lárusson. Extending holomorphic maps from Stein manifolds into affine toric varieties. Proc. Amer. Math. Soc. 144 (2016) 4613-4626.
Abstract, references, and article information   
View Article: PDF

[4] Evgeny Smirnov. Grassmannians, flag varieties, and Gelfand--Zetlin polytopes. Contemporary Mathematics 673 (2016) 179-226.
Book volume table of contents   
View Article: PDF

[5] Joe Kamimoto and Toshihiro Nose. Newton polyhedra and weighted oscillatory integrals with smooth phases. Trans. Amer. Math. Soc. 368 (2016) 5301-5361.
Abstract, references, and article information   
View Article: PDF

[6] Christopher Manon. Newton-Okounkov polyhedra for character varieties and configuration spaces. Trans. Amer. Math. Soc. 368 (2016) 5979-6003.
Abstract, references, and article information   
View Article: PDF

[7] Bordism and cobordism. Math. Surveys Monogr. 204 (2015) 453-471.
Book volume table of contents
View Article: PDF

[8] Commutative and homological algebra. Math. Surveys Monogr. 204 (2015) 395-412.
Book volume table of contents
View Article: PDF

[9] Categorical constructions. Math. Surveys Monogr. 204 (2015) 439-452.
Book volume table of contents
View Article: PDF

[10] Half-dimensional torus actions. Math. Surveys Monogr. 204 (2015) 239-312.
Book volume table of contents
View Article: PDF

[11] Algebraic topology. Math. Surveys Monogr. 204 (2015) 413-437.
Book volume table of contents
View Article: PDF

[12] Combinatorial algebra of face rings. Math. Surveys Monogr. 204 (2015) 91-128.
Book volume table of contents
View Article: PDF

[13] Geometry and combinatorics of polytopes. Math. Surveys Monogr. 204 (2015) 1-54.
Book volume table of contents
View Article: PDF

[14] Combinatorial structures. Math. Surveys Monogr. 204 (2015) 55-89.
Book volume table of contents
View Article: PDF

[15] Victor M. Buchstaber and Taras E. Panov. Toric Topology. Math. Surveys Monogr. 204 (2015) MR MR3363157.
Book volume table of contents

[16] Formal group laws and Hirzebruch genera. Math. Surveys Monogr. 204 (2015) 473-493.
Book volume table of contents
View Article: PDF

[17] Toric varieties and manifolds. Math. Surveys Monogr. 204 (2015) 179-199.
Book volume table of contents
View Article: PDF

[18] Torus actions and complex cobordism. Math. Surveys Monogr. 204 (2015) 347-394.
Book volume table of contents
View Article: PDF

[19] Moment-angle complexes. Math. Surveys Monogr. 204 (2015) 129-177.
Book volume table of contents
View Article: PDF

[20] Geometric structures on moment-angle manifolds. Math. Surveys Monogr. 204 (2015) 201-238.
Book volume table of contents
View Article: PDF

[21] Homotopy theory of polyhedral products. Math. Surveys Monogr. 204 (2015) 313-346.
Book volume table of contents
View Article: PDF

[22] Eliana Duarte and Hal Schenck. Tensor product surfaces and linear syzygies. Proc. Amer. Math. Soc. 144 (2016) 65-72.
Abstract, references, and article information   
View Article: PDF

[23] Andreas Paffenholz. Finiteness of the polyhedral $\mathbb{Q}$-codegree spectrum. Proc. Amer. Math. Soc. 143 (2015) 4863-4873. MR 3391044.
Abstract, references, and article information   
View Article: PDF

[24] Francisco-Jesús Castro-Jiménez, María-Cruz Fernández-Fernández, Tatsuya Koike and Nobuki Takayama. Irregular modified $A$-hypergeometric systems. Trans. Amer. Math. Soc. 367 (2015) 5415-5445.
Abstract, references, and article information   
View Article: PDF

[25] M. M. Graev. Einstein equations for invariant metrics on flag spaces and their Newton polytopes. Trans. Moscow Math. Soc. 75 (2014) 13-68.
Abstract, references, and article information
View Article: PDF

[26] Anton Geraschenko and Matthew Satriano. Toric stacks I: The theory of stacky fans. Trans. Amer. Math. Soc. 367 (2015) 1033-1071.
Abstract, references, and article information
View Article: PDF

[27] Anton Geraschenko and Matthew Satriano. Toric stacks II: Intrinsic characterization of toric stacks. Trans. Amer. Math. Soc. 367 (2015) 1073-1094.
Abstract, references, and article information
View Article: PDF

[28] Valery Alexeev and Alexander Borisov. On the log discrepancies in toric Mori contractions. Proc. Amer. Math. Soc. 142 (2014) 3687-3694.
Abstract, references, and article information   
View Article: PDF

[29] F. Santos and G. M. Ziegler. Unimodular triangulations of dilated 3-polytopes. Trans. Moscow Math. Soc. 74 (2013) 293-311.
Abstract, references, and article information
View Article: PDF

[30] Takayuki Hibi and Lukas Katthän. Edge rings satisfying Serre's condition $(R_{1})$. Proc. Amer. Math. Soc. 142 (2014) 2537-2541.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 174 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia